# SDR DALA12003193130

- Difficulty date: July 8, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Gouged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON FWD LT SIDE ATTACH FITTING HARDWARE 1 SLEEVE HAS GOUGE ON HEAD (PANEL RACK).  RT PYLON FORWARD LEFT SIDE ATTACH FITTING SHACKLE 1 PIN SLEEVE REPLACED AND INSTALLED ON JOB CARD 5450-6010-RT.  NO DAMAGE ALLOWED IAW AMM 54-51-17 PB601 TR17594.  DAMAGE DIM L=.090 W=.080 D=.050.
